# SDR UALA2010083003191

- Difficulty date: August 28, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,120 hours, 20,526 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EMERGENCY EXIT LIGHT OUT.  ACTUAL POSITION IS ABOVE DOOR 4L. FOUND DEAD BATTERY PACK AND REPLACED BATTERY PACK, OPS CHECK GOOD.
